# SDR USAA2012052400014

- Difficulty date: May 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 23,415 hours, 8,596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141060
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 24 LEFT FLOOR EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT HARNESS AT ROW 24ABC IAW AIRBUS MAINTENANCE MANUAL 33-51-00-710-001.
